# SDR CA110826003

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,213 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 2010312C
- Condition: Loose
- Location: Starter
- Part time: 132 hours
- Component: Starter, 14912LS
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, IT WAS DISCOVERED THAT ONE OF THE TERMINAL ENDS OF THE STARTER SOLENOID THAT IS RIVETED INTO POSITION BECAME LOOSE AND HAD APPROX .1250" PLAY AT THE END.  IN THE PAST, THIS PROBLEM HAS LEAD TO INTERMITTENT STARTING.
